# SDR AALA202101249008

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,746 hours, 9,141 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANTS  FLASHLIGHT INOPERATIVE FORWARD JUMPSEAT.  REMOVED AND REPLACED FORWARD OUTBOARD FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY, PER AMM 25-22-42.
